# SDR SROM2020013020

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 82454318102
- Part serial: NSN
- Condition: Cracked
- Location: Left Nacelle
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE BROKEN AND CRACKED LT PYLON BRACKET FWD OF O/B LUG FITTING YW STA. 155.20.  REPLACED WITH NEW IAW DRAWING NO. 85404001 REV. A AND SRM 51-42-05 REV. 19.
